Academic Journals Database
Disseminating quality controlled scientific knowledge

The Differential Transform Methods for Nonlinear Function and Its Applications

ADD TO MY LIST
 
Author(s): Yıldıray Keskin | Galip Oturanç

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 9;
Issue: 1;
Start page: 69;
Date: 2008;
Original page

Keywords: Differential transformation | differential inverse transformation | Emdem-Fowler differential equation | nonlinear differential equation.

ABSTRACT
In this study, new differential transform methods were presented to solve some nonlinear functional. The suggested methods are convenient for computational purpose because of its simple computer coding and its providing detailed solutions. The algorithms of the new methods were applied to the different types of nonlinear functional models.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona